BibTeX record: journals/dam/Quarez06

download as .bib file

@article{DBLP:journals/dam/Quarez06,
  author    = {Ronan Quarez},
  title     = {Some subsets of points in the plane associated to truncated Reed-Muller
               codes with good parameters.},
  journal   = {Discrete Applied Mathematics},
  year      = {2006},
  volume    = {154},
  number    = {2},
  pages     = {392--398},
  url       = {http://dx.doi.org/10.1016/j.dam.2005.03.018},
  doi       = {10.1016/j.dam.2005.03.018},
  timestamp = {Wed, 03 Sep 2014 06:30:54 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dam/Quarez06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}